MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI A/P SZ3 8MM RMLL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI A/P SZ3 8MM RMLL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-12-308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Renal Failure (2041); No Code Available (3191)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).
 
Event or Problem Description
Patient received a right revision of the unicompartmental knee due to pain secondary to loosening.Upon entering the joint, the femoral component was grossly loose at an unknown interface and easily removed.There was no reported product problem of the explanted tibial tray or insert.There was no indication of infection or inflammation in the knee.The patient was revised with competitor products.The patient had the postoperative complications of acute kidney injury, hypotension, and acute anemia secondary to anesthetic medication imbalance and dehydration.The patient was treated with supplemental oxygen, medication adjustment, and aggressive oral and iv fluid intake.The patient did not require a prolonged hospital stay.On (b)(6) 2018, the patient reported healing nicely with no further complications.The revision procedure is captured on (b)(4).Doi: (b)(6) 2012 (bilateral), dor: (b)(6) 2018 (right), doe: 20 nov 2018 (right postoperative aki and anemia), dor: (b)(6) 2019 (left).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
SIGMA HP UNI A/P SZ3 8MM RMLL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10213478
Report Number1818910-2020-14709
Device Sequence Number14054734
Product Code HRY
UDI-Device Identifier10603295002154
UDI-Public10603295002154
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K061648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number1024-12-308
Device Catalogue Number102412308
Device Lot Number174126
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ3 RM/LL; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight90